# SDR 96ZZZX5324

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113GW
- Make and model: Beech B200
- Aircraft serial: BB541
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: B543
- Condition: Failed
- Location: Rt Mlg Inbd
- Part time: 2,195 hours
- Component: 99810057603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AND LUBRICATION OF MAIN LANDING GEAR ACTUATORS AND INSPECTION, BEARING FELL APART ON REMOVAL.  RACE, OUTER PORTION OF BEARING WAS BROKEN IN HALF.  BEARING SCORED.  PLATE, PN 115-811046-1, AND PLATE HAD TO BE REPLACED.
